Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Vomiting after having tylenol with codiene for severe hernia pain - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi how can ihelp you/
Doctor :   Are you there?
User :   ok, i am currently taking tylenol with codiene#3 for severe hernia pain. The pain is gone, but i have severe nausea where i vomit up to 5 oz/puke and have done so 8 times today. Is it safe to go to the er and requent promethazine 50 mg?
User :   i meant request.
Doctor :   yes, 8 times vomitins is an emergency conditon
Doctor :   are you dehydrated now?
User :   yeah but i have drank 1.5 gallons of water today
Doctor :   Any oral intake of food is possible right now?
Doctor :   solid food?
Doctor :   Mix electrolyte powder with the water.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor